Journal of the Mathematical Society of Japan

Hamiltonian circuits on simple 3-polytopes with up to 30 vertices

Haruko OKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 365-369.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801737

Digital Object Identifier
doi:10.2969/jmsj/03420365

Mathematical Reviews number (MathSciNet)
MR0651277

Zentralblatt MATH identifier
0481.05041

Subjects
Primary: 05C45: Eulerian and Hamiltonian graphs
Secondary: 52A25

Citation

OKAMURA, Haruko. Hamiltonian circuits on simple 3-polytopes with up to 30 vertices. J. Math. Soc. Japan 34 (1982), no. 2, 365--369. doi:10.2969/jmsj/03420365. https://projecteuclid.org/euclid.jmsj/1239801737


Export citation